Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

serzone: carolyn t. and judy

Posted by Roo on July 19, 1999, at 6:57:48

In reply to Erin - worsening depression & sedation w. Serzone, posted by Roman on July 18, 1999, at 16:08:38

Hi Carolyn and Judy,

I'm sorry the two of you had bad experiences on
serzone--but I feel a little less crazy hearing
about your experiences. I had the rage and hostility
too, but like you Carolyn, I also had some good
days, so it confused me. I really wanted the drug
to work, b/c I was so tired of sexual side effects,
and missed that part of my life so dearly, but
I eventually started feeling suicidal, so I went off
after about a month....I'm amazed when I read that
it has a "sedating" effect, boy I wish! I felt
very anxious and unstable on it....
Well let's all keep each other informed on the
search for finding an AD without sexual side effects.
People have been rather discouraging to me in this
regard, saying "it aint gonna happen", but I believe
it can, it's just gonna take some time, patience,
and frustration first...

Hang in there




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roo thread:8363